Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 59, Issue 2 (1994), 473-485.
About Some Symmetries of Negation
This paper deals with some structural properties of the sequent calculus and describes strong symmetries between cut-free derivations and derivations, which do not make use of identity axioms. Both of them are discussed from a semantic and syntactic point of view. Identity axioms and cuts are closely related to the treatment of negation in the sequent calculus, so the results of this article explain some nice symmetries of negation.
J. Symbolic Logic, Volume 59, Issue 2 (1994), 473-485.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hosli, Brigitte; Jager, Gerhard. About Some Symmetries of Negation. J. Symbolic Logic 59 (1994), no. 2, 473--485. https://projecteuclid.org/euclid.jsl/1183744491